Skip to main content

Large deviations for Markov processes with mean field interaction and unbounded jumps

Summary

An N-particle system with mean field interaction is considered. The large deviation estimates for the empirical distributions as N goes to infinity are obtained under conditions which are satisfied, by many interesting models including the first and the second Schlögl models.

This is a preview of subscription content, access via your institution.

References

  1. [1]

    Billingsley, P.: Convergence of Probability Measures. New York: John Wiley and Sons 1968

    Google Scholar 

  2. [2]

    Chen, M.F.: Jump Processes and Particle System. Beijing: Beijing Normal University Publishing House 1986 (in Chinese)

    Google Scholar 

  3. [3]

    Comets, F.: Nucleation for a long range magnetic model. Ann. Inst. Henri Poincaré23, 137–178 (1987)

    Google Scholar 

  4. [4]

    Dawson, D.A., Gärtner, J.: Large deviations from the Mckean-Vlasov limit for weakly interacting diffusions. Stochastics20, 247–308 (1987)

    Google Scholar 

  5. [5]

    Dawson, D.A., Zheng, X.: Law of large numbers and a central limit theorem for unbounded jump mean-field models. Adv. Appl. Math.12, 293–326 (1991)

    Google Scholar 

  6. [6]

    Ethier, S.N., Kurtz, T.G.: Markov Processes: Characterization and Convergence. New York: Wiley 1986

    Google Scholar 

  7. [7]

    Feng, S., Zheng, X.: Solutions of a class of nonlinear master equations. Stochastic Processes Appl.43, 65–84 (1992)

    Google Scholar 

  8. [8]

    Feng, S.: Large deviations for the empirical processes of mean field particle system with unbounded jumps. Ann Probab. (to appear 1993)

  9. [9]

    Freidlin, M.I., Wentzell, A.D.: Random Perturbations of Dynamical Systems. Berlin Heidelberg New York: Springer 1984

    Google Scholar 

  10. [10]

    Gärtner, J.: On the Mckean-Vlasov limit for interacting diffusions. Math. Nachr.137, 197–248 (1988)

    Google Scholar 

  11. [11]

    Ikeda, N., Watanabe, S.: Stochastic Differential Equations and Diffusion Processes. Amsterdam: North-Holland Publishing Company 1981

    Google Scholar 

  12. [12]

    Léonard, C.: Large deviations in the dual of a normed vector space. Prépublication de I'Université d'Orsay, 1990

  13. [13]

    Léonard, C.: On large deviations for particle systems associated with spatially homogeneous Boltzmann type equations. (Preprint 1990)

  14. [14]

    Nicolis, G., Prigogine, I.: Self-organization in Non-equilibrium Systems. New York: Wiley 1977

    Google Scholar 

  15. [15]

    Schlögl, F.: Chemical reaction models for non-equilibrium phase transitions. Z. Phys.253, 147–161 (1972)

    Google Scholar 

  16. [16]

    Shiga, T., Tanaka, H.: Central limit theorem for a system of Markovian particles with mean-field interactions. Z. für. Wahrscheinlichkeitstheor Verw. Geb.69, 439–459 (1985)

    Google Scholar 

  17. [17]

    Stroock, D.W., Varadhan, S.R.S.: Multidimensional Diffusion Processes, Berlin Heidelberg New York: Springer 1979

    Google Scholar 

  18. [18]

    Stroock, D.W.: An Introduction to the Theory of Large Deviations Berlin Heidelberg New York: Springer 1984

    Google Scholar 

  19. [19]

    Sugiura, M.: Large deviations for Markov processes of jump type with mean-field interactions. (Preprint 1990)

Download references

Author information

Affiliations

Authors

Additional information

Supported partially by a scholarship from the Faculty of Graduate Studies and Research of Carleton University and the NSERC operating grant of D.A. Dawson

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Feng, S. Large deviations for Markov processes with mean field interaction and unbounded jumps. Probab. Th. Rel. Fields 100, 227–252 (1994). https://doi.org/10.1007/BF01199267

Download citation

Mathematics Subject Classifications (1991)

  • 60F10
  • 60J75
  • 60K35
  • 82C26